# SDR NACA201505010043

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD MLG SUPPORT BEAM FITTING CRACKED.  THE FITTING WAS REPLACED WITH THE NEWER STYLE AS SHOWN SB 57-1216R2, REF KFC MCO 3218, WO 1367210.
